Bulletin of the American Mathematical Society

$C^*$-algebras of translations and multipliers

C. A. Berger and L. A. Coburn

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 74, Number 5 (1968), 1008-1012.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183529953

Mathematical Reviews number (MathSciNet)
MR0229051

Zentralblatt MATH identifier
0165.48501

Citation

Berger, C. A.; Coburn, L. A. $C^*$-algebras of translations and multipliers. Bull. Amer. Math. Soc. 74 (1968), no. 5, 1008--1012. https://projecteuclid.org/euclid.bams/1183529953


Export citation

References

  • 1. J. Dixmier, Les C*-algebras et leurs representations, Gauthier-Villars, Paris, 1964.
  • 2. J. Glimm, Type I C*-algebras, Ann of Math. 73 (1961), 572-612.
  • 3. M. Naimark, Normed rings, GITTL, Moscow, 1956; English transl., Noordhoff, Groningen, 1959.
  • 4. W. Rudin, Fourier analysis on groups, Interscience, New York, 1962.

See also

  • Errata: Erratum, Volume 74. Bull. Amer. Math. Soc., Volume 75, Number 2 (1969), 468--468.